Max Hot polopiryna x 8 sachets

Polpharma


£13.99 £20.00




  • Hot polopiryna Max is a product that due to the content of acetylsalicylic acid reduces inflammation and which are the result of their pain and an elevated body temperature.

Composition:
active substance is acetylsalicylic acid, ascorbic acid (vitamin C), caffeine. 
Each sachet contains 500 mg of acetylsalicylic acid (Acidum acetylsalicylicum) + 300 mg ascorbic acid (Acidum ascorbicum) + 50 mg of caffeine (Coffeinum) '. 
Other ingredients are: anhydrous colloidal silica, sucrose, saccharin sodium, lemon flavor 96833-51, sodium cyclamate.

Action:
polopiryna Max Hot a preparation which contains acetylsalicylic acid responsible for the analgesic, antipyretic and anti-inflammatory. Reduces symptoms associated with colds and flu. It also contain vitamin C, which preferably affects the functioning of the immune system and shortens the duration of respiratory infections. Hot polopiryna Max is in the form of sachets for medicinal preparation for oral use beverage.

Contraindications:
- hypersensitivity to active components of the preparation 
- allergic to other NSAIDs, accompanied by such symptoms as bronchospasm, hay fever, shock, 
- bronchial asthma, chronic respiratory diseases, hay fever or swelling of the nasal mucosa 
- Active peptic ulcer disease / or duodenal bleeding or inflammation of the digestive system, 
- severe liver, kidney or heart 
- blood coagulation and the concomitant use of anticoagulants (heparin, coumarin derivatives), 
- deficiency of glucose-6-phosphate, 
- simultaneous application of methotrexate doses of 15 mg / 7 days or more 
- administering the drug to children under 12 years, particularly in infections caused by virus 
- pregnancy and lactation

Indications:
Use the preparation in adults and adolescents from 16 years of age in the case of an elevated body temperature and pain associated with the occurrence of colds and flu. Also indicated the pains of mild to moderate severity.

Dosage: 
For oral use. Mostly it is recommended to take the preparation at a dose of 1 sachet every 6-8h. Should not be used more than 8 g of acetylsalicylic acid / 24h. Taken after eating, when dissolved in water.